Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/10092
Title: Controller design for a nonlinear servomechanism in the presence of system uncertainties using multilayered neural network
Authors: Mohan C.
Yadav, Shiv Prasad
Kumar S.
Zaboon R.A.
Published in: Indian Journal of Pure and Applied Mathematics
Abstract: The problem of designing a nonlinear proportional plus integral controller to solve the nonlinear servomechanism problem is considered. Specifically, it is desired to find a controller for a plant to solve the servomechanism problem in the presence of nonlinear system uncertainties, so that the closed loop stability and asymptotic regulation occurs. A new optimal controller has been developed for a nonlinear dynamic system in the presence of system uncertainties with quadratic cost function. It is made up of two controllers: proportional plus integral feedback controller (PI) is designed using a nominal linear system model to eliminate the steady state error due to step input function, and the multilayered neuro controller using back propagation error algorithm is used to add nonlinear effect on the nominal system to compensate for nonlinear system uncertainties that are not considered in the classical linear optimal regulator (LOR) design of the nominal system. Computer simulation is performed to show the applicability and limitations of the proposed controller.
Citation: Indian Journal of Pure and Applied Mathematics (2001), 32(11): 1729-1747
URI: http://repository.iitr.ac.in/handle/123456789/10092
Issue Date: 2001
Keywords: Artificial neural networks
Back propagation learning algorithm
Optimal control problems
Servomechanism problems
ISSN: 195588
Author Scopus IDs: 7102974102
57209022284
25646551800
6506686288
Author Affiliations: Mohan, C., Department of Mathematics, Indian Institute of Technology, Roorkee 247 667, India
Yadav, S.P., Department of Mathematics, Indian Institute of Technology, Roorkee 247 667, India
Kumar, S., Department of Electrical Engineering, Indian Institute of Technology, Roorkee 247 667, India
Zaboon, R.A., Dept. of Math. and Comp. Applic., Saddam University, Baghdad-Jadiryia, Iraq
Corresponding Author: Mohan, C.; Department of Mathematics, Indian Institute of Technology, Roorkee 247 667, India; email: yadavfma@rurkiu.ernet.in
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.